Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 404, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 25, 2015, 12:55 AM CST for Bolivar County, Mississippi. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2015, 12:55 AM CST (06:55 UTC)
- Expired
- Dec 25, 2015, 1:45 AM CST
- In force
- 50 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Bolivar County, MS
The radar
The Little Rock radar (KLZK), 153 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 6.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1617 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
171
WUUS54 KJAN 250655
SVRJAN
MSC011-250745-
/O.NEW.KJAN.SV.W.0404.151225T0655Z-151225T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1255 AM CST FRI DEC 25 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BOLIVAR COUNTY IN NORTHWESTERN MISSISSIPPI...
* UNTIL 145 AM CST
* AT 1255 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSEDALE...
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
GUNNISON AROUND 105 AM CST.
DEESON AROUND 120 AM CST.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE DUNCAN
AND ALLIGATOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3412 9066 3399 9066 3381 9104 3382 9105
3387 9107 3393 9101 3395 9108 3397 9109
3400 9102 3397 9100 3396 9097 3398 9096
3402 9099 3402 9090 3408 9087 3410 9088
3409 9092 3412 9095
TIME...MOT...LOC 0655Z 234DEG 32KT 3392 9109
HAIL...1.00IN
WIND...60MPH
$$
22What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 24, 8:29 PM CST, 4 hours 26 minutes earlier.
Area forecast discussion, Dec 24, 8:29 PM CST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 829 PM CST THU DEC 24 2015 .UPDATE...CONVECTION CURRENTLY OVER SE ABOUT TO COMPLETELY SHIFT EAST INTO AL. FOCUS WILL THEN SHIFT TO THE NW WHERE HRRR IS INDICATING CONSIDERABLE DEVELOPMENT AFTER MIDNIGHT. FORECAST LOOKS ON TRACK FOR THE REMAINDER OF THE NIGHT./26/ && .AVIATION...MVFR/IFR CIGS AND VSBYS ARE EXPECTED TONIGHT WITH CONDITIONS WORSENING INTO THE OVERNIGHT HOURS. LIFR CONDITIONS WILL BE MOST LIKELY AT MEI AND HBG AFTER 10Z...SLOWLY IMPROVING AFTER 15Z. SCATTERED TO NUMEROUS SHRA AND TSRA WILL CONTINUE TO MOVE IN AND OUT OF THE TAF SITES THROUGH THE PERIOD...SERVING TO BRIEFLY LOWER VSBYS AND CIGS./26/ && .PREV DISCUSSION... /ISSUED 455 PM CST THU DEC 24 2015/ DISCUSSION... DEALING WITH A POTENT LEFT-MOVING SUPERCELL COMING UP THROUGH THE JACKSON METRO RIGHT AT THE MOMENT...AND THE PRESENCE OF THIS STORM BRINGS TO LIGHT THE VOLATILE COMBINATION OF INSTABILITY AND WIND SHEAR CURRENTLY IN PLACE ACROSS THE REGION. THINKING IS THAT A STORM OF THIS STRENGTH SHOULD NOT BE THE RULE THROUGH THE NEXT 24 HOURS...BUT SOME ADDITIONAL SEVERE STORMS WILL STILL BE POSSIBLE (MAINLY THROUGH THIS EVENING IN CENTRAL AND SOUTHERN ZONES AND THEN LATER TONIGHT THROUGH TOMORROW IN NORTHERN ZONES). ACTIVITY THROUGH MOST OF TODAY HAS BEEN TRAINING ACROSS SOUTHEASTERN MS NEAR A STALLED MOISTURE ADVECTION BOUNDARY...BUT NOW THE BACKING OF LOW LEVEL FLOW IS STARTING THE TRANSITION WHICH SHOULD CULMINATE LATER TONIGHT IN TRAINING SHOWERS AND STORMS ACROSS NORTHERN ZONES (AND ESPECIALLY THE ARKLAMISS DELTA). OF COURSE WHERE STORMS START TO TRAIN THE ANOMALOUSLY-HIGH MOISTURE CONTENT OF THE AIR MASS WILL LEND TO INCREASED FLOODING POTENTIAL...AND THIS WAS MENTIONED IN THE HWO. REGARDING THE SEVERE WEATHER ENVIRONMENT...THE ATMOSPHERE IS NOT SET UP WELL TO PRODUCE TORNADOES BECAUSE NEEDED LOW LEVEL HELICITY IS MARGINAL AT BEST. THAT SAID...THERE IS ENOUGH DEEP LAYER SHEAR AND INSTABILITY TO SPAWN SUPERCELLS AND IT IS HARD TO COMPLETELY RULE OUT TORNADO PRODUCTION WITH ANY SUPERCELLS TAPPING INTO SURFACE- BASED INSTABILITY. GIVEN THAT ASSESSMENT WE WILL FOCUS ON WIND AND HAIL RISKS IN THE HWO THROUGH TOMORROW WHILE ALSO MENTIONING LOCALIZED FLASH FLOOD POTENTIAL. AFTER TOMORROW THE BAROCLINIC ZONE FOCUSING CONVECTION IN THE SHORT TERM SHOULD SET UP FURTHER TO THE NORTHEAST FOR SATURDAY INTO MIDDAY SUNDAY....WHICH SHOULD ALLOW OUR REGION TO CONTINUE TO BE VERY WARM WITH MUCH SMALLER POPS AND RISKS OF STORMS THROUGH THAT TIME PERIOD. BUT BY LATER SUNDAY MODEL CONSENSUS IS COMING AROUND TO THE IDEA OF A FRONT PRODUCING SHOWERS AND SOME STORMS OOZING INTO THE ARKLAMISS DELTA. THIS WILL JUST PROCEED A POTENT LOOKING SOUTHERN STREAM DISTURBANCE SET TO PLOW THROUGH THE REGION LATE SUNDAY NIGHT THROUGH MIDDAY TO EARLY AFTERNOON MONDAY. OF COURSE WITH ALL THE WARMTH AND INSTABILITY EXPECTED TO BE IN PLACE AND NEARBY BAROCLINITY IN ADVANCE OF THE DISTURBANCE...ANTICIPATE IMPRESSIVE LIFT AND THUNDERSTORM PRODUCTION WITH THE SYSTEM PASSAGE. CONFIDENCE IN SEVERE STORMS IS CURRENTLY BEST IN WESTERN ZONES BECAUSE THERE IS SOME POTENTIAL THE DYNAMICS OF SYSTEMS COULD WEAKEN AS IT TRANSITIONS THROUGH THE AREA. FOR THAT REASON WE INTRODUCED SEVERE RISK IN THE HWO FOR WESTERN AREAS WITH THIS PACKAGE ALTHOUGH MAY WELL HAVE TO EXPAND COVERAGE WITH LATER OUTLOOKS. FORTUNATELY...THE SYSTEM AND ITS STORMS LOOK TO PASS THROUGH QUICKLY SO THE ADDITIONAL HEAVY RAINFALL THREAT WILL NOT BE AS HIGH AS IT COULD OTHERWISE BE. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 69 80 68 80 / 42 45 37 20 MERIDIAN 69 79 68 78 / 66 37 27 24 VICKSBURG 70 79 66 81 / 41 54 47 20 HATTIESBURG 69 81 68 79 / 52 31 22 25 NATCHEZ 71 79 69 80 / 35 42 35 18 GREENVILLE 66 75 66 79 / 70 76 60 31 GREENWOOD 68 77 68 80 / 60 78 54 27 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Dec 24, 4:07 PM CST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 407 PM CST THU DEC 24 2015 ARZ074-075-LAZ007>009-MSZ018-019-025>042-252215- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- 407 PM CST THU DEC 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS AFTERNOON THROUGH FRIDAY FLOODING THREAT...LIMITED TIMING...THIS AFTERNOON THROUGH FRIDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE THROUGH TOMORROW AFTERNOON. THE MAIN THREATS WITH ANY SEVERE STORMS WILL BE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS, BUT A TORNADO CANNOT BE RULED OUT. IN ADDITION, HEAVY RAINFALL COULD RESULT IN LOCALIZED FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY SUNDAY NIGHT INTO MONDAY, SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ARKLAMISS DELTA. AT THIS TIME, DAMAGING WIND GUSTS APPEAR TO BE THE PRIMARY THREAT. HOWEVER, TIMING AND STORM THREAT DETAILS ARE STILL UNCERTAIN, SO KEEP CHECKING BACK FOR ADDITIONAL UPDATES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH FRIDAY AND SUNDAY NIGHT THROUGH MONDAY. LAZ015-016-023>026-252215- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- 407 PM CST THU DEC 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY SUNDAY NIGHT INTO MONDAY, SEVERE THUNDERSTORMS ARE POSSIBLE OVER NORTHEAST LOUISIANA AND WESTERN PORTIONS OF CENTRAL MISSISSIPPI. AT THIS TIME, DAMAGING WIND GUSTS APPEAR TO BE THE PRIMARY THREAT. HOWEVER, TIMING AND STORM THREAT DETAILS ARE STILL UNCERTAIN, SO KEEP CHECKING BACK FOR ADDITIONAL UPDATES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY NIGHT THROUGH MONDAY. MSZ043>066-072>074-252215- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 407 PM CST THU DEC 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON FLOODING THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA UNTIL EARLY THIS EVENING. THE MAIN THREATS WITH ANY SEVERE STORMS WILL BE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS, BUT A TORNADO CANNOT BE RULED OUT. IN ADDITION, HEAVY RAINFALL COULD RESULT IN LOCALIZED FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY SUNDAY NIGHT INTO MONDAY, SEVERE THUNDERSTORMS ARE POSSIBLE OVER NORTHEAST LOUISIANA AND WESTERN PORTIONS OF CENTRAL MISSISSIPPI. AT THIS TIME, DAMAGING WIND GUSTS APPEAR TO BE THE PRIMARY THREAT. HOWEVER, TIMING AND STORM THREAT DETAILS ARE STILL UNCERTAIN, SO KEEP CHECKING BACK FOR ADDITIONAL UPDATES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON AND SUNDAY NIGHT THROUGH MONDAY. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Dec 24, 6:55 PM CST, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
655 PM CST THU DEC 24 2015
MSZ057-065-066-250130-
JASPER MS-COVINGTON MS-JONES MS-
655 PM CST THU DEC 24 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL COVINGTON...
NORTHWESTERN JONES AND SOUTHWESTERN JASPER COUNTIES UNTIL 730 PM
CST...
AT 654 PM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF ELLISVILLE...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
STRINGER AND MOSS AROUND 730 PM CST.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SOSO.
LAT...LON 3153 8928 3162 8946 3180 8936 3180 8932
3188 8932 3195 8928 3181 8901
TIME...MOT...LOC 0054Z 211DEG 22KT 3165 8933
GRGLocal storm report, Dec 24, 7:20 PM CST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
720 PM CST THU DEC 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 1 W MOSS 31.82N 89.19W
12/24/2015 JASPER MS AMATEUR RADIO
A TREE WAS DOWN ON HIGHWAY 15.
&&
27Special weather statement, Dec 24, 7:45 PM CST, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
745 PM CST THU DEC 24 2015
MSZ029-250215-
WEBSTER MS-
745 PM CST THU DEC 24 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WEBSTER COUNTY
UNTIL 815 PM CST...
AT 744 PM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER SLATE SPRINGS...OR 23 MILES EAST OF GRENADA...MOVING NORTHEAST
AT 45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
WEBSTER COUNTY.
LAT...LON 3361 8936 3368 8950 3371 8951 3372 8951
3372 8926
TIME...MOT...LOC 0144Z 209DEG 39KT 3373 8941
17Special weather statement, Dec 24, 7:50 PM CST, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CST THU DEC 24 2015
MSZ052-250215-
LAUDERDALE MS-
750 PM CST THU DEC 24 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTERN LAUDERDALE COUNTY UNTIL
815 PM CST...
AT 750 PM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR ALAMUCHA...OR 9 MILES EAST OF MERIDIAN...MOVING NORTHEAST AT 35
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
TOOMSUBA AND KEWANEE AROUND 800 PM CST.
LAUDERDALE AROUND 810 PM CST.
LAT...LON 3236 8841 3223 8844 3231 8863 3257 8864
3257 8839
TIME...MOT...LOC 0150Z 209DEG 32KT 3236 8855
17Special weather statement, Dec 25, 12:36 AM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1236 AM CST FRI DEC 25 2015
MSZ018-019-250715-
BOLIVAR MS-SUNFLOWER MS-
1236 AM CST FRI DEC 25 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BOLIVAR AND
NORTHEASTERN SUNFLOWER COUNTIES UNTIL 115 AM CST...
AT 1232 AM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MOUND BAYOU...OR NEAR SHELBY...MOVING NORTHEAST AT 35 MPH.
ADDITIONAL STRONG THUNDERSTORMS OVER SOUTHEAST ARKANSAS WILL CROSS
THE MISSISSIPPI RIVER AND MOVE NEAR ROSEDALE AND GUNNISON BY 1 AM
CST.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
BOLIVAR AND NORTHEASTERN SUNFLOWER COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...DUNCAN...ALLIGATOR...WINSTONVILLE...ROSEDALE
AND GUNNISON.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3412 9066 3399 9066 3399 9045 3384 9045
3379 9048 3392 9101 3394 9103 3395 9108
3397 9109 3400 9102 3397 9100 3396 9097
3398 9096 3402 9099 3402 9090 3409 9087
3410 9088 3409 9092 3412 9095
TIME...MOT...LOC 0632Z 217DEG 29KT 3391 9071
22The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 6:01 PM CST | Special Weather Statement | JAN | Smith | 29 min |
| Dec 24, 6:32 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 58 min |
| Dec 24, 6:55 PM CST | Special Weather Statement | JAN | Jones | 35 min |
| Dec 24, 7:06 PM CST | Flash Flood Warning | JAN | Covington, Forrest, Jefferson Davis, Jones | 3 hr |
| Dec 24, 7:45 PM CST | Special Weather Statement | JAN | Webster | 30 min |
| Dec 24, 7:50 PM CST | Special Weather Statement | JAN | Lauderdale | 25 min |
| Dec 24, 8:00 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 14 min |
| Dec 25, 12:36 AM CST | Special Weather Statement | JAN | Bolivar | 39 min |
| Dec 25, 6:40 AM CST | Special Weather Statement | JAN | Bolivar | 50 min |
| Dec 25, 7:29 AM CST | Special Weather Statement | JAN | Montgomery, Webster | 31 min |
| Dec 25, 7:31 AM CST | Special Weather Statement | JAN | Carroll | 29 min |
| Dec 25, 7:46 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 44 min |
| Dec 25, 7:50 AM CST | Special Weather Statement | JAN | Bolivar | 25 min |
| Dec 25, 8:01 AM CST | Special Weather Statement | JAN | Copiah | 29 min |
| Dec 25, 8:02 AM CST | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 11 more | 20 hr |
| Dec 25, 8:22 AM CST | Special Weather Statement | JAN | Carroll | 23 min |
| Dec 25, 8:27 AM CST | Special Weather Statement | JAN | Tallahatchie | 18 min |
| Dec 25, 8:33 AM CST | Tornado Warning | JAN | Carroll, Montgomery | 42 min |
| Dec 25, 8:57 AM CST | Flash Flood Warning | JAN | Bolivar, Sunflower | 3 hr |
| Dec 25, 9:06 AM CST | Tornado Warning | JAN | Grenada, Montgomery, Webster | 24 min |
| Dec 25, 11:17 AM CST | Flash Flood Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 3 hr |
| Dec 25, 11:52 AM CST | Flash Flood Warning | JAN | Clay, Webster | 6 hr |
| Dec 25, 12:12 PM CST | Special Weather Statement | JAN | Attala | 48 min |
| Dec 25, 12:17 PM CST | Special Weather Statement | JAN | Clay | 43 min |
| Dec 25, 12:37 PM CST | Areal Flood Warning | JAN | Bolivar, Sunflower, Washington | 9 hr |
| Dec 25, 12:44 PM CST | Flash Flood Warning | JAN | Adams, Jefferson | 3 hr |
| Dec 25, 12:49 PM CST | Special Weather Statement | JAN | Smith | 41 min |
| Dec 25, 1:05 PM CST | Special Weather Statement | JAN | Attala | 25 min |
| Dec 25, 1:46 PM CST | Flash Flood Warning | JAN | Claiborne, Copiah, Jefferson | 3 hr |
| Dec 25, 1:52 PM CST | Special Weather Statement | JAN | Hinds | 23 min |
| Dec 25, 2:27 PM CST | Flash Flood Warning | JAN | Franklin, Lincoln | 3 hr |
| Dec 25, 2:31 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 24 min |
| Dec 25, 2:35 PM CST | Special Weather Statement | JAN | Madison | 25 min |
| Dec 25, 3:01 PM CST | Special Weather Statement | JAN | Holmes | 29 min |
| Dec 25, 3:40 PM CST | Special Weather Statement | JAN | Smith | 35 min |
| Dec 25, 3:40 PM CST | Severe Thunderstorm Warning | JAN | Noxubee, Oktibbeha, Winston | 24 min |
| Dec 25, 3:47 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 43 min |
| Dec 25, 3:51 PM CST | Tornado Warning | JAN | Jasper, Newton, Smith | 39 min |
| Dec 25, 4:27 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 48 min |
| Dec 25, 4:30 PM CST | Flash Flood Warning | JAN | Lowndes | 3 hr |
| Dec 25, 5:06 PM CST | Special Weather Statement | JAN | Lauderdale | 24 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.